Jump to content

Some questions, my visuals started when on clotiazepam.


Recommended Posts

Im still new to researching hppd (1-2month) so im quite uninformed in the chemicals/nuerons and whatever. 

 

Thinking back on it now, 

 

My visual started (ghosting) and got worse when I started to take clotiazepam along with some other general drug that I will find out later today or tomorrow. I took them about 10-20 times but i stopped when the withdrawal effects like tremors were fucking me up. 

 

I now research every medicine prescribed to me, i shouldnt have taken them in the first place imo.

 

Clotiazepam is a "is athienodiazepine drug which is a benzodiazepine analog. The clotiazepam molecule differs from most other benzodiazepines in that the benzene ring has been replaced by a thiophene ring."

 

Clotiazepam binds to the benzodiazepine site of the GABAAreceptor where it acts as a full agonist; this action results in an enhanced GABA inhibitory effect at the GABAAreceptor which results in the pharmacological effects of clotiazepam

 

With that said, reading about how Clozapine helped with symptoms of others, and it has to do with GABA-b, is there any conclusions that can be drawn from his?

 

Sorry I am not much help. 

 

Also I recently started taking ciprofloxacin + mosapride + doxazosin for a prostate infection.

And About a week into it, i had a minor anxiety attack, tremor, night sweat for 1 day and some PTS i suppose.

just doing some basic research

 

mosapride - a 5ht4 agonist and following links to 5ht4 receptor, mosapride can also be active as 5ht3 antagonist.

 

doxazosin -  quinazoline compound sold by Pfizer under the brand names Cardura and Carduran, is an α1-selective alpha blocker used to treat high blood pressure and urinary retention associated with benign prostatic hyperplasia

 

 

Doxazosin and similar medications like prazosin have been found to help reduce the intensity of and/or stopposttraumatic stress disorder night terrors and nightmares. The full reasoning of this effect is not understood.

 

though i didnt have any of the symptoms before PSTD, nightmares. 

 
its also somewhat well known that the antibiotic ciprofloxacin can be very toxic and cause someone to be floxied which seems a lot like HPPD but worse. But like HPPD, it is still 'hidden' in the medical field.
 
"The Committee on the Safety of Medicines and the FDA warn that central nervous system (CNS) adverse effects, including seizure risk, may be increased when NSAIDs are combined with quinolones.[34][71] The interaction between quinolones and NSAIDs is important, because it has the potential for considerable CNS toxicity. The mechanism for this interaction is believed to be due to a synergistic increased antagonism of GABA neurotransmission"
 
Someone has replied to me that it has been known to worsen hppd for some, and it also has something related to do with GABA. 
 
I dont know what role this plays or if it is significant at all.
 
Any thoughts/comments are greatly appreciated. Thanks.
  • Upvote 1
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.